MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 10 DEG E1 LINER 36MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 10 DEG E1 LINER 36MM G; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the g7 poly liner did not lock into the acetabular cup.An alternate device was used to complete the surgery.No adverse events were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified no barbs or visible damage on the liner outer surface.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A g7 10 deg e1 liner 36mm g, part # 010000898 from lot 6500076, was returned and evaluated against the complaint.Visual inspection found a single scuff on the outer radius.Tool marks are visible on the side wall.Indentations are present in the scallops in the elevated portion of the liner.A black particle appeared to be imbedded in the liner, but the particle was able to be wiped away the additional information does not change the outcome of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 10 DEG E1 LINER 36MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13311151
Report Number0001825034-2022-00132
Device Sequence Number16980986
Product Code PBI
UDI-Device Identifier00880304526785
UDI-Public(01)00880304526785(17)240312(10)6500076
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2024
Device Model NumberN/A
Device Catalogue Number010000898
Device Lot Number6500076
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2021
Supplement Date Received by Manufacturer02/18/2022
06/15/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date02/21/2022
06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SHELL
Patient SexUnknown